bibtype |
J -
Journal Article
|
ARLID |
0410946 |
utime |
20240103182250.7 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Pseudo-additive measures and triangular-norm-based conditioning |
specification |
|
serial |
ARLID |
cav_un_epca*0250795 |
ISSN |
1012-2443 |
title
|
Annals of Mathematics and Artificial Intelligence |
volume_id |
35 |
page_num |
191-197 |
|
keyword |
conditioning |
keyword |
fuzzy measure |
keyword |
pseudo-addition |
author
(primary) |
ARLID |
cav_un_auth*0015544 |
name1 |
Benvenuti |
name2 |
P. |
country |
IT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/99/0032 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009169 |
|
research |
CEZ:AV0Z1075907 |
abstract
(eng) |
Conditioning of pseudo-additive measures based on some triangular norm T is discussed. Classical probabilistic conditioning is shown to be a special case. |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0131033 |
ID_orig |
UTIA-B 20020160 |
arlyear |
2002 |
mrcbU63 |
cav_un_epca*0250795 Annals of Mathematics and Artificial Intelligence 1012-2443 1573-7470 Roč. 35 1/4 2002 191 197 |
|